# SDR ASAA2019062769826

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 46,338 hours, 13,814 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF NR 1 SHOWS "FAIL" INDICATION. GROUNDED - YES. PERFORMED BITE CHECK ON NR 1 HF AND FOUND NO FAULTS, FAIL INDICATION WENT AWAY AND OPS CHECK GOOD B737-800 AMM/FIM 23-11 TASK 801 GROUND VERIFICATION SUCCESSFUL.
